# SDR ASAA0995442

- Difficulty date: April 14, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 11,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750344
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT CORRODED RBL 3 AT STA 772.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED REPAIR IAW ASA EA 900 53EA 01227.
